# SDR 95ZZZX4231

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MK
- Make and model: Bell 222
- Aircraft serial: 47515
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT20RT11000250G
- Condition: Defective
- Location: Oil Pressure
- Part time: 28 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS TRANSDUCERS WARM UP, PRESSURE DROPS OFF.  WILL STAY AROUND 50 PSI.
